# SDR SWAA2023071875272

- Difficulty date: July 5, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 56,981 hours, 34,027 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-07 RH WING I/B L/E WING TO BODY FAIRING / L/E SUPPORT STRUCTURE ANGLE CRACKED AT FASTENER HOLE. MARKED<[01] REMOVED CRACKED ANGLE IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW ANGLE IAW SRM 51-40-05-0G-0 AND BOEING DWG# 116A3110 ID:0005 REV:B. WORK PERFORMED BY NATHAN JAMES #36937;[02] VERIFIED STEP 1;[03] STARTED INSTALLING NEW ANGLE IAW SRM 51-40-02-0G-0 AND BOEING DWG# 116A3110 ID:0005 REV:B. WORK PERFORMED BY NATHAN JAMES #36937;[04] FINISHED INSTALLING NEW BRACKET I.A.W SRM 51-40-02-0G-0 AND BOEING DWG# 116A3110 REV: B;[05] VERIFIED STEPS 3-4. OK TO CIC.;[06] APPLIED CIC TO NEW ANGLE BRACKET AT 2:12 PM ON 11 JULY 2023 I.A.W BOEING AMM 51-21-91-620-802;[07] VERIFIED ITEM 6 AUDIT C/W
